# SDR 95ZZZX2088

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2071S
- Make and model: Bell 412
- Aircraft serial: 33046
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Nut
- Part number: NAS5778A
- Condition: Failed
- Location: Tail Boom
- Part time: 10,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING TAIL BOOM WHEN COMING UP TO REQUIRED TORQUE ON UPPER RT TAIL BOOM TO FUSELAGE ATTACHMENT BOLT PN NAS 628, A 'POP' NOISE WAS HEARD AND THE BOLT THREADS SEEMED TO BE STRIPPED.  THE BOLT AND NUT WERE REMOVED AND THE NUT WAS FOUND SPLIT IN TWO PIECES.  CAUSE UNKNOWN.
